DEAR TAMOXIFEN, HAPPY ANNIVERSARY

tamoxifen

 

For three years, I’ve been taking Tamoxifen, a medication that will help keep my breast cancer from returning.  The first two years, I dealt with some very unpleasant side effects, including nausea, fatigue, headaches, eye pain, and mood swings that made me certain I was going insane.  

My doctor would confidently tell me that she judged the benefits of taking this medication far outweighed the side effects.  There were days I begged to differ.

This year, since my RNY gastric bypass, the nausea has been much less. I am grateful for that.  I have 7 years to go before I will be allowed to stop taking this medicine, but I’m grateful for it.  

3 down. 7 to go. Happy Anniversary, Tamoxifen! 

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s